# SDR D94A201711030001

- Difficulty date: November 1, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N903MC
- Make and model: Cessna 525B
- Aircraft serial: 525B0272
- Aircraft time: 3,135 hours, 2,808 cycles
- Engine: Wilint FJ443A
- Engine time: 3,135 hours, 2,793 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 119149
- Part serial: CL6APU0514
- Condition: Malfunctioned
- Location: Engine
- Part time: 4,152 hours, 3,349 cycles
- Stage of operation: DE
- How discovered: C
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE SHUT DOWN DURING DECENT.  FOUND THE FUEL CONTROL MALFUNTIONING.
